# SDR SWIA200718468

- Difficulty date: July 15, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 33,313 hours, 27,836 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3897 - GEAR DISAGREE WARNING WITH NOSE GEAR UP INDICATION ON FINAL. WHEN 3B WAS SELECTED, NOSE GEAR DOWN INDICATION GIVEN.  REPLACED PRIORITY VALVE AND CYCLED GEAR UP AND DOWN SEVERAL TIMES.  OPS CHECK GOOD AT THIS TIME.
